# SDR LR7A2024032803376

- Difficulty date: March 28, 2024
- Submitted: March 28, 2024
- Operation: Air carrier
- Aircraft: N408LC
- Make and model: Lkheed 382G
- Aircraft serial: 4600
- Aircraft time: 42,317 hours, 26,419 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Part number: 7075T60040
- Condition: Cracked
- Location: Nlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C-4 CHECK WHILE PERFORMING SP-300, FOUND NLG BULKHEAD WEB CRACKED AT FS203, WL132, RBL6 AND LBL6. / REPAIRED IAW LOCKHEED SMP583 SRM, FIGURE 51-140-17.    NR# 1001086022 / PSE# 53-30-03, AD 2012-06-09
